# SDR CKSA98752

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 98033142
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT ZONE 220 UPPER DECK CABIN, STA 480, LBL 55, SEAT TRACK/TIE DOWN TRACK HAS CORROSION CRACK 3 INCH LENGTH.  REMOVED CORROSION IAW SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01.  REPLACED SEAT TRACK IAW SRM 51-10-01 PG 18.  CORROSION INHIBITOR APPLIED IAW SRM 51-10-02.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG).  C-CHECK WORK CARD NR 7CI1017, NON ROUTINE TASK CARD NUMBER JF56048.
